MathSciNet Relay Station
MathSciNet bibliographic data
MR1793941 05C20
Bonato, Anthony; Cameron, Peter; Delić, Dejan Tournaments and orders with the pigeonhole property. Canad. Math. Bull. 43 (2000), no. 4, 397–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement